# SDR 2019FA0000399

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N2075T
- Make and model: Cirrus SR20
- Aircraft serial: 1075
- Aircraft time: 4,900 hours
- Engine: Cont IO360ES
- Engine time: 1,300 hours
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 12471001
- Condition: Worn
- Location: Zone 100
- Part time: 4,900 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AILERON INTERCONNECT STOPPED FUNCTIONING. DISCOVERED BRACKETS WORN THROUGH. NO CHAFING ON CONTROL CABLES FORTUNATELY. PART NO LONGER MANUFACTURED.
